# SDR AALA980389

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STR 29R STA 950E TO STA 950E +10 INCHES.  REMOVED CORROSION, CUT OUT STRINGER, INSTALLED NEW STRINGER FROM 950D +10 INCHES TO STA 1010 PER AARD 53-10-03-1 PAGE 1.  (X)
